# SDR 2006UALA01382

- Difficulty date: July 12, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 54,277 hours, 6,560 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING EEL LIGHTS ARE INOP ROW 2A AFT SECTION, CEILING ROW 16, RT SIDE LAV 112.   REPLACED LAMPS IN THREE POSITIONS. OP CKED NORMALLY.
